# SDR KCSA07054

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 73,157 hours, 19,859 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 4 ENG SILENT STALLED DURING FLT IDLE DECEL AT 25000FT, C/W ALL APPLICABLE KA QRH PROCEDURES, 2 RESTART ATTEMPTS UNSUCCESSFUL MAX EGT 617 DEGREE, WINDMILL PAR A - 15 MIN DURATION AT 10K, N1 18%, N2 13%, FF 0, OIL QUANTITY FULL, OIL PRESS ABOVE 6 PSI.  ACCOMPLISHED WINDMILL INSP IAW BMM 72-00-00 CHECK 682S.  INSP AND REPLACED ENG MAIN OIL FILTER IAW BMM 72-61-05, NO DEFECTS.  CHECKED ALL MAG PLUGS IAW 72-61-02, NO DEFECTS.  VISUALLY INSPECTED ALL ENG BLEED LINES, TIGHTENED PS3 LINE.  RAN ENG IAW BMM 71-00-00 NORM START.  ALL ENG PARA NORMAL.  LEAK CHECK OF OIL FILTER & MAG PLUGS OK.  T/S PER FIM 71-01-00, NO DEFECTS.
